# SDR AALA202501270020

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N467AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 11194
- Aircraft time: 7,931 hours, 2,196 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ECAM MESSAGES APPEARED TWICE IN APPROXIMATLEY 2 MINUTES. FLIGHT ATTENDANTS REPORT NO INDICATION OF SMOKE, FUMES, OR ODOR IN ANY LAVATORIES. MAINTENANCE ACCOMPLISHED SMOKE DETECTION SYSTEM TEST PER TSM 26-17-00-810-819-A WITH NO DEFECTS NOTED.
